American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82D55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information
View Article: PDF

[2] Rupert L. Frank, Christian Hainzl, Robert Seiringer and Jan Philip Solovej. Microscopic derivation of Ginzburg-Landau theory. J. Amer. Math. Soc. 25 (2012) 667-713.
Abstract, references, and article information
View Article: PDF

[3] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF

[4] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Y. Almog. Existence and non-existence of solutions to the Ginzburg-Landau equations in a semi-infinite superconducting film. Quart. Appl. Math. 63 (2005) 1-12. MR 2126565.
Abstract, references, and article information
View Article: PDF

[6] Qiang Du and Lili Ju. Approximations of a Ginzburg-Landau model for superconducting hollow spheres based on spherical centroidal Voronoi tessellations. Math. Comp. 74 (2005) 1257-1280. MR 2137002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Xing-Bin Pan. Surface superconductivity in $3$ dimensions. Trans. Amer. Math. Soc. 356 (2004) 3899-3937. MR 2058511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Xing-Bin Pan and Keng-Huat Kwek. Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains. Trans. Amer. Math. Soc. 354 (2002) 4201-4227. MR 1926871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jacob Rubinstein and Michelle Schatzman. Variational problems on multiply connected thin strips III: Integration of the Ginzburg-Landau equations over graphs. Trans. Amer. Math. Soc. 353 (2001) 4173-4187. MR 1837226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kening Lu and Xing-Bin Pan. Gauge Invariant Eigenvalue Problems in $\mathbb{R}^n$ and in $\mathbb{R}^n_+$ . Trans. Amer. Math. Soc. 352 (2000) 1247-1276. MR 1675206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Qiang Du. Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity . Math. Comp. 67 (1998) 965-986. MR 1464143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1